Journal of forensic sciences · 2015
Complicating Symmetric Peripheral Gangrene after Dopamine Therapy to Patients with Septic Shock.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Dong Juan, Zhang Lingli, Rao Guangxun, Zhao Xiaohong
Аннотация
Dopamine is commonly used as a first-line agent in the treatment of patients with septic shock. The use of dopamine rarely causes symmetric peripheral dry gangrene. If the symmetric peripheral dry gangrene occurs in the patient after dopamine injection, it easily leads to disagreement between doctors and patients. A 60-year-old woman who had sudden septic shock was sent to intensive care unit (ICU). She was received dopamine injection according to the routine during treatment. Over the next 3 months, her limbs developed to dry gangrene and required amputation. The result shows that the occurrence of dry gangrene could only be associated with the long-term excessive use of dopamine according to the medical records. Although dopamine is a conventional drug for the treatment of septic shock, the forensic workers and clinicians must realize that vasopressors such as dopamine have been implicated directly or as a contributory cause in dry gangrene cases.